Generic Application Error Test JSP (Item)

The store has encountered a problem processing the last request. Try again later. If the problem persists, contact your site administrator.



Image for Nurofen Tension Headache Caplets - 24 Pack from Amcal
+ / - Hover over image to Zoom

Nurofen Tension Headache Caplets - 24 Pack

Nurofen Tension Headache Caplets offer fast targeted relief from tension headaches, migraine pain, period pain, back pain & general pain.

$13.95 or  1,395 points
Home Delivery
Click & Collect
Unavailable

Description

Nurofen Tension Headache is fast and effective in the temporary relief of pain associated with Tension headache. Contains no gluten, wheat or lactose. Contains no preservatives. May be taken by breast feeding mothers.
Product Type
Caplets, Ibuprofen
Treatment
Joint & Muscle Pain, Headache, Pain Relief
Dosage
Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist consult your healthcare professional.
Instructions
Dosage: Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children 10-12 years: 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Warnings
Before use seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over. Do Not Take: If the blister foil is broken on first opening. If you have a stomach ulcer or other stomach disorders, kidney or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful. Do not take with other Nurofen/ibuprofen products.Not suitable for children under 10 years.
Active Ingredients
Ibuprofen Lysine 342mg

Ingredients

342mg Ibuprofen lysine (equiv. 200mg Ibuprofen) gluten free, lactose free, wheat free., Contains Ibuprofen lysine 342mg (equiv. ibuprofen 200mg).

Customer Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 227ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Options

Request Information

  • cid:

    WC_pusyd01sigwclapp01_node.server1
  • uid:

    null
  • tst:

    Sat Oct 01 20:39:22 GMT 2016
  • uri:

    /webapp/wcs/stores/SigmaStorefrontAssetStore/ShoppingArea/CatalogSection/CatalogEntrySubsection/ProductDisplay.jsp
Close